# SDR CALA2013081490450

- Difficulty date: August 11, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 74,186 hours, 13,260 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBD FAN COWL LOWER PDOS FLEX HOSE IS LEAKING.   REPLACED INBD FAN COWL LOWER PDOS FLEX HOSE.
